About the Journal

Fraction: Jurnal Teori dan Terapan Matematika [E-ISSN: 2830-2028; P-ISSN: 2962-1402] is an open-access and peer-reviewed journal that contains articles related to research results or research studies in the field of Mathematical Theory and Applications, including Analysis, Algebra and Number Theory, Control and Optimization, Discrete and Combinatorics Mathematics, Computational Mathematics, Applied Mathematics, and Statistics, Probabilities and Applications. This journal is published by the Department of Mathematics, Faculty of Engineering, Universitas Bangka Belitung. 

Fraction: Jurnal Teori dan Terapan Matematika is published 2 (two) times a year in June and December and is aimed to be a medium for publishing scientific articles for lecturers or researchers. This journal uses Open Journal Systems, open-source journal management and publishing software developed, supported, and freely distributed by the Public Knowledge Project under the GNU General Public License.

We invite you to submit your paper to Fraction: Jurnal Teori dan Terapan Matematika. Papers submission deadlines:

Submission deadline 1st edition: June

Submission deadline 2nd edition: December

Submit your manuscripts today (in English and Indonesia) through our online system! The authors should refer to the Author Guidelines in writing the manuscript. The authors are also encouraged to use citation manager software such as Mendeley or any other software in writing the manuscript. 

Anonymous referees evaluate submitted papers for contribution, originality, relevance, and presentation. The Editor shall inform you of the review results as soon as possible, approximately in 12 weeks.

Current Issue

Vol. 4 No. 1 (2024): Fraction: Jurnal Teori dan Terapan Matematika
					View Vol. 4 No. 1 (2024): Fraction: Jurnal Teori dan Terapan Matematika
Published: 2024-06-06

Full Issue


Abstract views: 35 / PDF downloads: 14
View All Issues




Indexed by:

Google ScholarCrossrefRoadScilit